# SDR 97ZZZX4792

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Stuck
- Location: Fuel Cell
- Component: Usrubber, 3538013511
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING OVERHAULED LEFT WING FUEL CELL, FOUND FLAPPER VALVE IN FUEL TANK STUCK CLOSED AND COULD NOT BE OPENED.
